Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Having uterus tuberculosis. Feels uncomfortable, giddiness, heaviness and hot after medication. What diet should be taken?

My mother is 68 yrs and her weight is 76kg ,she is been diagonosed as having TB of uterus . The medicine which are prescribed by doctors are very powerful she has to take 5 capsules each is 900mg ,after taking medicine she is very uncomfortable ,feels giddiness,heavyness and feel very hot. Pls suggect a good physician with whom I can consult regarding this here in Delhi/ncr. What kind of diet she should take?
Asked On : Thu, 3 May 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
consult any general physician .you are right the drugs fot TB are powerful .The body needs sufficient amount of vitamins, minerals and protein to fight with the TB bacteria in the body. Hence one must include a fair share of green leafy vegetables and seasonal fruits in the diet. Additional vitamin supplements may be prescribed by the doctor. One must completely avoid caffeine, tobacco, alcohol as well as fried and fatty foods.
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor